Article

A study of the order dimension of a poset using matrices

Published in: Quaestiones Mathematicae
Volume 39 , issue 6, pages: 797–814
DOI: 10.2989/16073606.2016.1161670
Author(s): D.N. GeorgiouUniversity of Patras, Greece, A.C. MegaritisTechnological Educational Institute of Western Greece, Greece, F. SeretiUniversity of Patras, Greece,
Keywords: 06A07, 06A07,

Abstract

In every finite poset (X, ≤) we assign the so called order-matrix , where αij ∈ {−2, 0, 1, 2}. Using this matrix, we characterize the order dimension of an arbitrary finite poset.

Get new issue alerts for Quaestiones Mathematicae